# SDR 20000406SH024

- Difficulty date: January 14, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N312LS
- Make and model: Bolkms BK117A3
- Aircraft serial: 7061
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017926
- Part serial: 3425
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE GYRO WILL NOT CAGE.  VERY ERRATIC.  REMOVED AND REPLACED.  (X)
